Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fluttering sensations in the leg. Had NETS tumor in pancreas. Normal MRI report. What could be causing the fluttering?

I have fluttering sensations in my left leg. It mainly happens in the evening either when I m sitting or standing. I had this for about 5 months now. I have had it in my lower arm very briefly but don t get that anymore. I also had a NETS tumour in my pancreas 5 years ago but had a major opp to remove it & have no problems. I ve had an MRI scan in my torso area which I have every 6 months. All is well. Blood tests come back ok too but just don t know what this is. Can you help?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, as there is an operation of the pancreas, previously, it is wise to have a blood sugar estimation, at least once in 6 months.
Your problem may be neuropathy, due to diabetis, defeciency , or some thing else. I advise you to consult a neurologist for diagnosis and treatment. Thank you.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor